Skip to content Skip to navigation

Positive Solutions for a System of Periodic Neutral Delay Difference Equations

Volume 11, Number 2 (2011), 90 - 97

Positive Solutions for a System of Periodic Neutral Delay Difference Equations

Price: $20.00

Abstract

In this article we consider the existence of positive solutions of a system of periodic neutral difference equations. The main tool employed is the Krasnosel'skii's fixed point theorem for the sum of a completely continuous operator and a contraction.